On the behaviour of Bayesian credible intervals in partially identified models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

On the behaviour of Bayesian credible intervals in partially identified models

TitleOn the behaviour of Bayesian credible intervals in partially identified models
Publication TypeJournal Article
Year of Publication2012
AuthorsGustafson, P
JournalElectronic Journal of Statistics
Volume6
Pagination2107-2124
ISSN1935-7524
URLprojecteuclid.org/euclid.ejs/1351865119
DOI10.1214/12-EJS741